Open Access
Translator Disclaimer
2014 Hölder Norm of a Fractal Hilbert Transform in Douglis Analysis
R. Abreu-Blaya, J. Bory-Reyes, J. M. Vilaire
Commun. Math. Anal. 16(2): 1-8 (2014).

Abstract

We establish an upper bound for the norm of a fractal Hilbert transform in the space of Hölder analytic functions in the sense of Douglis.

Citation

Download Citation

R. Abreu-Blaya. J. Bory-Reyes. J. M. Vilaire. "Hölder Norm of a Fractal Hilbert Transform in Douglis Analysis." Commun. Math. Anal. 16 (2) 1 - 8, 2014.

Information

Published: 2014
First available in Project Euclid: 20 October 2014

zbMATH: 1320.30081
MathSciNet: MR3270573

Subjects:
Primary: 30E20 , 30E25
Secondary: 45E05

Keywords: fractal dimensions , Hilbert transform , Hölder functions , Hyperanalytic functions , Whitney decomposition

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 2 • 2014
Back to Top